# SDR WTAA970138

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722A
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - TRIM AURAL WARING INDICATION ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED RIGHT ELEVATOR TRIM PROXIMITY SENSOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURN TO SERVICE.  (M)
